New Inequalities of Hermite-Hadamard Type for Log-Convex Functions

[img]
Preview
KhJM.pdf - Published Version (417kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) New Inequalities of Hermite-Hadamard Type for Log-Convex Functions. Khayyam Journal of Mathematics, 3 (2). 98 - 115. ISSN 2423-4788

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36633
Official URL http://www.kjm-math.org/article_47458.html
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords convex functions; integral inequalities; log-convex functions
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login